# SDR UALA2009122103931

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 43,556 hours, 5,201 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A147913
- Part serial: 227
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MED 2L DOOR SLIDE PRESSURE LOW.  REPLACED SLIDE ASSY.  INSPECTED SLIDE INSTALLATION.
